Bemerkungen zur optimalen Tschebyscheff-Typ Quadratur.

K.J. Förster

Numerische Mathematik (1982)

  • Volume: 38, page 421-426
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Förster, K.J.. "Bemerkungen zur optimalen Tschebyscheff-Typ Quadratur.." Numerische Mathematik 38 (1982): 421-426. <>.

author = {Förster, K.J.},
journal = {Numerische Mathematik},
pages = {421-426},
title = {Bemerkungen zur optimalen Tschebyscheff-Typ Quadratur.},
url = {},
volume = {38},
year = {1982},

AU - Förster, K.J.
TI - Bemerkungen zur optimalen Tschebyscheff-Typ Quadratur.
JO - Numerische Mathematik
PY - 1982
VL - 38
SP - 421
EP - 426
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.